MathSciNet Relay Station
MathSciNet bibliographic data
MR1641626 (2000c:42022) 42B25 (42A38)
Gutiérrez, Susana A note on restricted weak-type estimates for Bochner-Riesz operators with negative index in ${\bf R}\sp n,\ n\ge2$. Proc. Amer. Math. Soc. 128 (2000), no. 2, 495–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement